Printed from CampGan.org

Circus Camp

Circus Camp

 Email

Ages: Grades 3 – 6 by September 2018

Hours: 9:00 am - 3:30 pm
20 children per group (maximum)
Two counselors assisting 3 Circus directors
Chimel Circus Arts will direct a 1 week Circus camp experience for our older campers. Three circus professionals will direct and teach circus arts. Campers will learn juggling, unicycle, trapeze and aerial silks, wire walking, hand balancing, gymnastics, bucket stilts and stilt walking and acrobatics. At the end of the week program, all campers will have an opportunity to showcase their new skills in a circus show. Campers will experience the true circus experience while challenging themselves and at the same time having fun. Circus camp is from July 9 – 13 and no prior gymnastics or circus arts experience is required.

 

Time Activity
9:00-9:15 am Drop-off & Line up
9:15-10:00 am Greetings and warm up games
10:00-11:00 am Classes – Fun and frolic with assigned groups in a wide variety of circus techniques.
11:00-11:30 am Snack and free time outside
11:30 am - 12:30 pm Classes – 30-minute rotations with assigned groups in a wide variety of circus techniques
12:30 - 1:00 pm Lunch
1:00 - 2:45 pm Exploration – For greater focus on personal skill development, campers can choose their area of interest during 35 minute sessions: Circus disciplines include: tumbling, acrobatics, juggling and manipulation (scarves, balls, Diablo, devil sticks, spinning plates), equilibristics (rolling globe, tight wire, stilts, unicycle), aerials (static trapeze, trapeze, fabrics), acrobatic pyramids and clowning.
2:45-3:20 pm Cool down and check in. Finish the day with stretches and circus stories
3:20-3:30 pm Line up & Dismissal

 

 

Week Dates Tuition
Week 3 July 9 - 13, 2017 $500

 

 

DISCOUNTS & FINANCIAL AID

8% discount register & pay in full by 1/15/2017
Multiple weeks discount reflected in tuition
Sibling Discounts available
Financial Aid: contact rabbi@chabadch.com

 

EXTENDED DAY

Want more camp? You’ve got it. Our Extended Day programs are available to all Campers for an additional fee of $10 per hour. Enroll by the week or the day; whatever works best for you.
8:00 am - 9:00 am Early drop-off available Monday – Friday.
3:30 pm - 5:30 pm – Extend your camper’s day as late as possible to give them full access to more activities on Monday – Thursday.

 Email